# SDR GLBA2003140

- Difficulty date: October 14, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 15,854 hours, 19,928 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Ring
- Condition: Mismanufactured
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TORQUE WAS HIGH, REMOVED PROPELLER,  INSPECTION FOUND INTERNAL SPACER RING NOT DRILLED AND RESULTED IN A PIN NOT BEING INSTALLED AND SPACER RING BACKED-OFF CAUSING TORQUE ISSUE.  LAST OVERHAUL WAS AT HARTZELL TSO 438.0.
